# SDR ASAA0480287

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 993751735
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, FOUND LEFT WING LEADING EDGE ATTACH ANGLE IS CRACKED AT STATION XRS 164.  REPLACED ANGLE PER SRM 51-10-2.  (M)
